# SDR 4511209112005

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Lear 45LEAR
- Aircraft serial: 112
- Aircraft time: 4,401 hours, 3,335 cycles
- Engine: Alidsg TPE331201A
- Engine time: 4,188 hours, 3,185 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 30707227
- Condition: Failed
- Location: N2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE AMBER COMPUTER FAULT LIGHT ILLUMINATED ON T/O ROLL BELOW 80 KNOTS.  T/O WAS ABORTED AND THE ENG COMPUTER SWITCH WAS CYCLED TWICE BUT, THE FAULT WOULD NOT CLEAR.  PRELIMINARY T/S POINTS TO FAILED N2 TRANSDUCER.
